# SDR SWIA200820009

- Difficulty date: April 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 35,570 hours, 29,447 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS NOTED AT AFT PRESSURE BULKHEAD LINTEL ATTACHMENT FITTING UPPER AND LOWER CORNER AREA.  FOUND AT C-CHECK.  REPAIRED PER REO 601R-53-61-1230 REV C.
